Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have high temperatures, diarrhoea, stomach cramps and bloating. Possibility of dengue fever?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11707 Questions
I believe i have dengue fever because I 've had high temperatures, chivers, occasional diarrhea and stomach cramps and bloating. Can i take zantac if i think i could have dengue fever?
Posted Tue, 30 Oct 2012 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
For bloating, use of OTC medications mentioned below can be used to have some relief.
1. Activated charcoal (Charcocaps) , will absorb the excess gas produced.
2. Antacids, such as Di-Gel, Maalox Anti-Gas, and Mylanta Gas, allow gas to be belched away more easily.
3. Food enzymes, such as Beano, which help break down the sugars found in vegetables and grains, can be added to foods that cause you to have gas.
Taking Zantac will help in reducing gastric acidity.
I would advise you to consult a physician for evaluation of your symptoms and blood investigations so that specific treatment can be started for an early recovery.
Do not self medicate.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor